| Model Number |
BPT12STS |
| Medical Device Problem Codes |
Leak/Splash (1354); Decrease in Pressure (1490)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2025
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during clinical, during uterolysis with excision of endometriosis when the port was placed on the 11mm adapter, it resulted in a rapid loss of pneumoperitoneum and inability to maintain the it.The surgeon tried multiple techniques for trouble shooting including changing insufflation equipment to air seal (which provides more rapid replacement of pneumoperitoneum to match losses), wrapping the trocar with gauze to improve the fit between adapter designed for 12 mm standard trocar and the 11 mm robotic trocar but it moved through the gas quickly.The 11mm trocar being incompatible without adjustment.There was no patient injury.
Additional Manufacturer Narrative
D10 concomitant products: ronb11stf ronb11stf postion v2 bldles opt 11m std - (lot#j5b3400y) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.